RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2006, том 23, страницы 95–150 (Mi ljm19)  

Differential equations with constraints in jet bundles: Lagrangian and Hamiltonian systems

O. Krupkováa, P. Volnýb

a Palacký University
b VŠB – Technical University of Ostrava

Аннотация: The paper is a survey of the theory of Lagrangian systems with non-holonomic constraints in jet bundles. The subject of the paper are systems of second-order ordinary and partial differential equations that arise as extremals of variational functionals in fibered manifolds. A geometric setting for Euler–Lagrange and Hamilton equations, based on the concept of Lepage class is presented. A constraint is modeled in the underlying fibered manifold as a fibered submanifold endowed with a distribution (the canonical distribution). A constrained system is defined by means of a Lepage class on the constraint submanifold. Constrained EulerЧ-Lagrange equations and constrained Hamilton equations, and properties of the corresponding exterior differential systems, such as regularity, canonical form, or existence of a constraint Legendre transformation, are presented. The case of mechanics (ODEТs) and field theory (PDEТs) are investigated separately, however, stress is put on a unified exposition, so that a direct comparison of results and formulas is at hand.

Ключевые слова: jet bundles, non-holonomic constraints, semiholonomic constraints, holonomic constraints, constrained Lagrangian systems, constrained Euler–Lagrange equations, Hamilton–De Donder equations, regularity of constrained systems, momenta, Hamiltonian, Legendre transformation.

Полный текст: PDF файл (363 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Представлено: В. В. Лычагин
Поступило: 24.07.2006
Язык публикации: английский

Образец цитирования: O. Krupková, P. Volný, “Differential equations with constraints in jet bundles: Lagrangian and Hamiltonian systems”, Lobachevskii J. Math., 23 (2006), 95–150

Цитирование в формате AMSBIB
\RBibitem{KruVol06}
\by O.~Krupkov\'a, P.~Voln\'y
\paper Differential equations with constraints in jet bundles: Lagrangian and Hamiltonian systems
\jour Lobachevskii J. Math.
\yr 2006
\vol 23
\pages 95--150
\mathnet{http://mi.mathnet.ru/ljm19}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2293367}
\zmath{https://zbmath.org/?q=an:1116.58002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm19
  • http://mi.mathnet.ru/rus/ljm/v23/p95

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:229
    Полный текст:78
    Литература:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019